A 18-year-old female asked:
I was on day 28 (im late usually) of cycle when i took plan b pill and now have excessive amounts of clear discharge. normal?
2 doctor answers • 2 doctors weighed in
Pediatrics 50 years experience
Maybe, maybe not. : The ovulatory period is about 11-14 days before the next cycle. You probably were past the period of fertility when you took plan b. If you had unprotected sex at the above times you could be pregnant. If you skip this period, check a home pregnancy test 1-2 weeks after expected period.
5.5k viewsAnswered >2 years ago
Psychiatry 25 years experience
Vaginal secretions: Clear discharge can vary in amount through different parts of your cycle and are impacted by female hormone levels.
258 viewsAnswered >2 years ago
Last updated Apr 6, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.